Small Update

iVillage Member
Registered: 10-23-2012
Small Update
6
Sun, 03-10-2013 - 3:09pm

Well everyone:

     I recently got treated for vaginosis with an anti-biotic that gave me the worst diarrhea, along with Evening Primrose, this was back in January. For a little while things cleared up and everything was okay, then I began to get the brown discharge again, except this time it was more grey then reddish-brown.

        My p3riods have been a little heavy but that's normal for me. There was a short time in February where I was having more urinary frequency then I typically do, might have been a sign of a mild bladder infection, but I don't think it was anything big.

        I've discovered that the pseudo-cyesis has struck again, this time bringing with it a few aggressive delusions, which I mostly got rid of. According to the nurse I saw for my injection this week, this means my psyche meds aren't working properly. Honestly I've tried to seek help for my problems but the only appointment I've had that could help me deal with them over the past month have been for my injection and with my GP, who told me just to talk about it with the shrink who is on vacation until a week or so from today

     So far according to my astrology charts, the most recent delusions are healthy, but I'm beginning to feel overloaded, the older delusions have begun talking to me for longer amounts of time, which obviously means something isn't working.

     Anyways that's all I've got to say, I'll update people as things progress. I think I've been doing a little better physically but a bit worse psychologically.



iVillage Member
Registered: 10-23-2012
Sun, 05-12-2013 - 5:54pm

I had a period that lasted nearly 9 days, and then a few days afterwards it ended I began feeling dizzy and overtired. I've been sleeping for like 13 to 14 hours daily for the past couple of weeks. For a little while in the spring I was having some actual TROUBLE sleeping so Dr. Mohammed upped one of my psyche meds. 

     My Mom suggested I take a liquid iron supplement for this along with my iron PILLS. Do you women here on this board think that's safe? I recall when I first went on it a few years ago I was throwing up after eating beef for a while, hopefully that wasn't due to toxicity. 

      I've got an appointment to see my GP in a few weeks time. Do you think I should arrange to get in earlier if the exhaustion persists? Is it best for me to get a test done to see if it really IS my iron levels - OR something else? I just don't want to do myself more harm than good. 

iVillage Member
Registered: 10-23-2012
Fri, 04-19-2013 - 1:32am

Well after a few weeks the pain in my leg went away, it changed location to my left pelvic region, and then to the lower central part of my abdomen. That's disappeared now though.

      I have been experiencing chronic nighttime urinary incontinence and a yellow-grey discharge, I don't know if they're leftover stains in my underwear that weren't washed out successfully in the laundry or not, it's hard to tell. For a little while after my period, the discharge had a fish scent, but that faded too.

     I'm also worried that I might be at risk for a heart attack because my blood pressure has been rising along with my weight. My shrink increased one of my psyche drugs in March, Nozinan, and over the course of a month & a half, it's put almost 8 pounds on me.

      I believe the Nozinan increase may also be causing fertility problems because I was expecting five Petpet delusions to arrive in November, so far, I've lost three and the remaining two had heart-rates in the neutral range last time I checked. The thing is, the newest delusions I've attracted have been aggressive and based on violent characters which is a sign my disability is getting worse. 

     I'm sleeping better but I'm still struggling with problems at home and in my love life. My BF hasn't posted in a month and even though I'm fairly sure he hasn't blocked me, I still wonder if something's going on with his Twitter account.

     I've been fighting a lot with Andy, my stepfather, too. He basically blew up at me a few weeks ago, because supposedly I'd tried to get him charged with assault which wasn't true, I merely wanted Mom to talk to him about his actions.

       However, I've seen Andy act violently in the past and then deny it, which I believe is a police tactic used in a situation where a cop commits any deed involving domestic abuse. There was a website I once frequented with examples of this sort of behavior, it was called "Abuse of Power" although I forget what the link was.

     My parents are on vacation currently and they took the dogs with them. The reason why is that Cholla the new puppy is only 17 weeks old and too young to be by himself. The med increase makes me sleep in more, I've been using herbal remedies as well and the drug/herb combo just knocks me out once I'm in bed. 

      I heard Mom & Andy fighting about the accusations I'd made against them. Truthfully I'm not trying to stir up trouble or cause problems, but they keep telling me that I twist the truth around, when in reality I try to be as honest as possible.

       I recently had a dream about Mom's divorcing Andy, also about my being in a mental institution repeatedly. I recall that my dreams foretold when my grandpa whom we called "Poppy" died. I don't want Mom to divorce Andy because she's more stable with him around or to be recommitted.

      I'll have to see how things go though. I'll update everyone when I can

  

Community Leader
Registered: 10-08-2002
Sun, 04-14-2013 - 5:49pm
Sorry it's been awhile since I've posted. I hope things are improving for you and the new medication is helping! What did your GP say about the pain?

Photobucket

iVillage Member
Registered: 10-23-2012
Tue, 03-19-2013 - 2:29pm

I've had some pain in my left left for nearly 2 weeks now, which has been steadily getting worse, after applying some ice to my leg, the pain got better the next day. I still arranged an appointment with my GP JUST to be on the safe side. I'll cancel it if the pain goes away completely. I'm not ENTIRELY sure what's causing it, but I think it's either a groin sprain or a blood clot. It's a real mystery to me.

      I don't want to go off Yasmin because I've had trouble sleeping when attempting to get off other medications. I've also heard going off it can cause weight gain & acne to return, BOTH things I can do without.

      I also worry that if my cycle becomes irregular or too light after withdrawing the four Petpet delusions that I'm "gestating" due to pseudo-cyesis could be lost, I believe the hormonal combo from Yasmin is helping with fertility problems caused by my psyche meds, is that true?

    I know my pills can cause infertility due to elevated prolactin levels. I once tried Provera to regulate my periods after experiencing a year of secondary amenorrhea and it had a really negative effect on me emotionally. Provera gave me mood swings and made me quite aggressive.

      The doctors at my clinic have suggested a new pill called Marvelinon (not too sure how to spell that), I'm afraid to try it due to possible withdrawal effects from the Yasmin though. The last time I went off a major med, I had to go to the hospital and get it re-prescribed by an intake doctor in a "secure" room.

    Well I'm at my disability center and someone is asking for my computer, so I've got to finish this up. I'm glad I got this off my chest though, I feel better about it.

iVillage Member
Registered: 10-23-2012
Mon, 03-11-2013 - 9:49pm

Well my periods are still lasting 7 - 8 days, is that considered heavy? I'm also having the runs fairly regularly again, as a result of these two things, I've lost 5 pounds in two weeks, I think the weight loss is occurring a little too quickly.

         The thing is I've had to stay at home with our new puppy Cholla, a brown Labradoodle who's 13 weeks old that my family purchased in early February. I've been by myself at the house a few days a week, so as an end result I might've eaten a little healthier plus walking both Palmer, our older "dood" and Cholla separately has given me some extra exercise. Other then that, there haven't been too many changes in my diet.

     I was feeling manic last night and my Mom's beginning to think the negative side of my disability is returning. I've been having trouble sleeping and nervousness as a result of too low a level of medication, we're considering going to the hospital if things get worse. However, I'm feeling fine tonight, I'll see if the manic mood returns.

    I'm on the Pill and I accidentally lost the last of the menstrual week of the pack, so I suspect if I'd taken it my period might be even longer. Currently four new delusions have been created if not more. That would make for 17 delusions in total by 2014, if not more. If new drugs can slow this whole process down, I'd be very grateful, I feel like the dream "conceptions" are happening too quickly these days

    I don't want to end up back in the hospital or somewhere even worse if this isn't treated, I think something needs to be done

Community Leader
Registered: 10-08-2002
Sun, 03-10-2013 - 6:11pm

Hey there!  Good to hear from you.

Glad the physical stuff is getting under control.  I hope the rest will follow.  Hang in there!

Photobucket